# SDR DALA2022012500520

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 66,616 hours, 26,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2094323) DURING INSPECTION FOUND CRACK ON THE LH NUMBER 3 FLIGHT COMPARTMENT WINDOW FRAME. MAINTENANCE REPAIRED CRACK PER ERA 596651-14.
